MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Stenosis (2263)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During this initial procedure subsequent post-ballooning angiography showed a type 3a endoleak from the junction between the aortic body and the right iliac limb; therefore additional ballooning was performed in that area and this successfully resolved the type 3a endoleak, however, the left leg of the alto aortic body appeared to be narrowed.Additional ballooning was performed on the left side and although the narrowing was able to be expanded with the balloon, it narrowed again once the balloon was deflated.Although the narrowing in the left leg still remained, blood flow was confirmed through the narrowed area.A type 2 endoleak (non-device related) was also present at the time of this procedure.The procedure was completed and the decision was made to monitor the patient.The patient returned for the one month follow-up visit with complaint of pain after walking for twenty (20) minutes.It was noted that although the pulsation in the left leg was palpable, it was weaker than that of the right leg.The patient was placed on medication and is currently being monitored while an intervention is being discussed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The delivery system device was not returned to endologix for evaluation.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported left limb narrowing and type 2 endoleak are confirmed.The reports pain and claudication are unconfirmed due to a lack of medical information.This is moderately consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H6 health effect - clinical codes; remove 1924; h6 investigation conclusion codes; remove 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key15419436
Report Number3008011247-2022-00113
Device Sequence Number6618945
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)240723(10)FS071321-09
Combination Product (Y/N)N
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model NumberTV-AB2080-N
Device Lot NumberFS071321-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS062821-23.; OVATION IX ILIAC LIMB, LOT # FS120321-16.
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale